# SDR DALA2016032602419

- Difficulty date: March 25, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 49,140 hours, 28,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED BULKHEAD, BS 1520, AFT WEB IS CRACKED LT SIDE.  ACCESS INSIDE LT VENT BOX.  REPAIRED BULKHEAD IAW SRM 51-10-03, FIG 9C.
